# SDR ASAA201902047997

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,798 hours, 12,421 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10676
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 40,829 hours, 12,430 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON AFTERSTART RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED AND REPLACED CONT CAB TRIM AIR MODULATING VALVE V143 REF B737-800 AMM 21-61-21. RAN BOTH PACKS AT VARYING TEMPS, OPS NORMAL, PZTC BITE PASSED. ETOPS GROUND VERIFICATION SUCCESSFUL.
